| Model Number |
CNWET3 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that after intraocular lens (iol) implantation, there was lens rotation causing poor vision in the patient.Additional information was requested, but no further information is available.